RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 517–528 (Mi mz6018)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic properties of difference schemes of maximum odd order of accuracy

S. I. Serdyukova


Full text: PDF file (742 kB)

English version:
Mathematical Notes, 1982, 32:4, 739–745

Bibliographic databases:

UDC: 518.6
Received: 16.07.1980

Citation: S. I. Serdyukova, “Asymptotic properties of difference schemes of maximum odd order of accuracy”, Mat. Zametki, 32:4 (1982), 517–528; Math. Notes, 32:4 (1982), 739–745

Citation in format AMSBIB
\Bibitem{Ser82}
\by S.~I.~Serdyukova
\paper Asymptotic properties of difference schemes of maximum odd order of accuracy
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 517--528
\mathnet{http://mi.mathnet.ru/mz6018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679244}
\zmath{https://zbmath.org/?q=an:0527.65065}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 739--745
\crossref{https://doi.org/10.1007/BF01152382}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100025}


Linking options:
  • http://mi.mathnet.ru/eng/mz6018
  • http://mi.mathnet.ru/eng/mz/v32/i4/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bogolubskaya, S. I. Serdyukova, “The construction of explicit $C$-stable schemes of maximum odd order of accuracy”, Comput. Math. Math. Phys., 34:6 (1994), 815–825  mathnet  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020